# SDR 01FDEA01002

- Difficulty date: November 17, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 8,779 hours, 4,510 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

RECEIVED MAIN CARGO DECK 1 & 2 FIRE IND.  SHUTDOWN A/C AND INSP APU.
